# SDR UPS00231465

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NLG LOCK ACTUATOR BULKHEAD CHANNEL SUPPORT CRACKED.  REPAIRED NLG LOCK ACTUATOR CHANNEL SUPPORT IAW SRM 51-30-2 AND DRAWING NR 69-18194.
